# SDR SWAA2025012178213

- Difficulty date: December 16, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#45 A-043 AFT CARGO COMPARTMENT TOP STRAP AT THRESHOLD CORRODED AT NUTPLATE HOLE STA 787+8' RBL 20 WL 156<[01] REMOVED AND REPLACED PER BOEING DWG: 146A8120 REV: -;[02] C/W AUDIT C/W
